×

Found 18,690 Documents (Results 1–100)

An estimate of spherical approximations by local moduli of smoothness. (English. Russian original) Zbl 0866.41027

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 516-520 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 6, 739-742 (1994).
MSC:  41A65 41A50 46E99
PDFBibTeX XMLCite

Almost periodic Sturm-Liouville operators with Cantor homogeneous spectrum and pseudoextendible Weyl functions. (English. Russian original) Zbl 0868.34063

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 512-515 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 6, 736-738 (1994).
MSC:  34L40 47E05 34L05
PDFBibTeX XMLCite

Description of functions from weighted Sobolev classes with zero traces on \(C^ 0\)-manifolds. (English. Russian original) Zbl 0876.46023

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 500-506 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 6, 727-731 (1994).
Reviewer: H.Triebel (Jena)
MSC:  46E35
PDFBibTeX XMLCite

On the possibility of holomorphic extension, in the matrix domain, of functions given on a piece of its Shilov boundary. (English. Russian original) Zbl 0869.32007

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 497-499 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 5, 598-599 (1994).
MSC:  32D15
PDFBibTeX XMLCite

The asymptotics of best uniform approximations of certain functions of Lipschitz type on compact sets of the real axis. (English. Russian original) Zbl 0865.41009

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 482-486 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 5, 588-590 (1994).
MSC:  41A10 41A50
PDFBibTeX XMLCite

Smooth curves in measure spaces and shifts of differentiable measures along vector fields. (English. Russian original) Zbl 0926.46024

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 476-481 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 5, 584-587 (1994).
MSC:  46E27 46G05 46G12
PDFBibTeX XMLCite

A convolution equation in the kernel of a differential operator in \(H(\mathbb{C}^ n)\). (English. Russian original) Zbl 0869.47020

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 458-461 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 4, 451-453 (1994).
MSC:  47B38 32A15
PDFBibTeX XMLCite

Fractional integrodifferentiation in Hölder classes of variable order. (English. Russian original) Zbl 0884.26006

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 441-444 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 4, 439-441 (1994).
MSC:  26A33 46E15 47G10
PDFBibTeX XMLCite

Harmonic analysis in symmetric spaces of measurable operators. (English. Russian original) Zbl 0866.43004

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 432-437 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 3, 307-310 (1994).
Reviewer: Daniel Li (Orsay)
PDFBibTeX XMLCite

Expansion of functions of several variables in series of integrals of second differences. (English. Russian original) Zbl 0876.26012

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 423-426 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 3, 301-303 (1994).
Reviewer: G.Plonka (Rostock)
MSC:  26B15 26B40 41A58
PDFBibTeX XMLCite

On a boundary value problem for a first order holomorphic system in \(\mathbb{C}^ 2\). (English. Russian original) Zbl 0874.35024

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 418-422 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 3, 297-300 (1994).
MSC:  35F15 45D05
PDFBibTeX XMLCite

The geodesic flow of an ellipsoid is orbitally equivalent to the Euler integrable case in the dynamics of a rigid body. (English. Russian original) Zbl 0872.58036

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 412-417 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 3, 293-296 (1994).
MSC:  37J35 37K10 37D40 53D25 54H20 70E15 70G10
PDFBibTeX XMLCite

An example of nonexistence globally in time of a solution of the Navier-Stokes equations for a compressible viscous barotropic fluid. (English. Russian original) Zbl 0877.35092

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 397-399 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 2, 155-156 (1994).
MSC:  35Q30 76N10
PDFBibTeX XMLCite

Uniform approximation of solutions of nonlinear elliptic problems in domains with fine-grained boundary. (English. Russian original) Zbl 0872.35038

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 385-390 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 1, 29-32 (1994).
Reviewer: S.Tersian (Russe)
MSC:  35J65 35A35 35B27
PDFBibTeX XMLCite

Green’s formula for general parabolic boundary value problems. (English. Russian original) Zbl 0865.35060

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 378-384 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 1, 24-28 (1994).
MSC:  35K35 58J35 26B20
PDFBibTeX XMLCite

The groups \(PSL_{l+1}(p)\) as Galois groups over \(\mathbb{Q}\). (English. Russian original) Zbl 0871.12007

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 370-373 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 1, 18-20 (1994).
MSC:  12F12 20G40
PDFBibTeX XMLCite

On a generalization of Richardson’s model of the arms race. (English. Russian original) Zbl 0869.93005

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 366-369 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 1, 15-17 (1994).
MSC:  93A30 93C15 91F10
PDFBibTeX XMLCite

On the stress tensor of a compressible medium on a vitrification isobar. (English. Russian original) Zbl 0881.76095

Phys.-Dokl. 39, No. 12, 885-888 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 4, 482-485 (1994).
Reviewer: H.Engler (Bonn)
PDFBibTeX XMLCite

Asymptotic properties of multidimensional dynamic systems satisfying the minimum acceleration energy criterion. (English. Russian original) Zbl 0868.93056

Phys.-Dokl. 39, No. 12, 850-852 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 4, 465-467 (1994).
MSC:  93D15 70F20
PDFBibTeX XMLCite

Integral equations of elastic equilibrium for a composite space with given ring gaps along the interface plane. (English. Russian original) Zbl 0876.73009

Phys.-Dokl. 39, No. 12, 839-842 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 6, 746-749 (1994).
MSC:  74B05 74S30 30G20
PDFBibTeX XMLCite

Evaluation of the accuracy of the approximation method for solving minimax filtering problems in systems with delay. (English. Russian original) Zbl 0873.93080

Phys.-Dokl. 39, No. 11, 758-760 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 1, 37-39 (1994).
MSC:  93E11 34K35
PDFBibTeX XMLCite

Ricci curvature inheriting symmetries of semi-Riemannian manifolds. (English) Zbl 0866.53012

Beem, John K. (ed.) et al., Differential geometry and mathematical physics. AMS-CMS special session on geometric methods in mathematical physics, August 15-19, 1993, Vancouver, British Columbia, Canada. Providence, RI: American Mathematical Society. Contemp. Math. 170, 215-224 (1994).
MSC:  53B30 83C20
PDFBibTeX XMLCite

To the reconstruction of two coefficients in a multidimensional isotropic inverse problem. (English. Russian original) Zbl 0870.35125

J. Math. Sci., New York 83, No. 2, 267-270 (1997); translation from Zap. Nauchn. Semin. POMI 210, 158-163 (1994).
MSC:  35R30 35J15 47F05
PDFBibTeX XMLCite
Full Text: EuDML

The problem of a point source of \(SH\)-waves in the case of separation of variables. (English. Russian original) Zbl 0874.73010

J. Math. Sci., New York 83, No. 2, 244-258 (1997); translation from Zap. Nauchn. Semin. POMI 210, 125-145 (1994).
MSC:  74J10 86A15
PDFBibTeX XMLCite
Full Text: DOI

An algorithm for the computation of the second term of ray series in an inhomogeneous isotropic elastic medium. (English. Russian original) Zbl 0877.73011

J. Math. Sci., New York 83, No. 2, 210-222 (1997); translation from Zap. Nauchn. Semin. POMI 210, 73-93 (1994).
MSC:  74J10
PDFBibTeX XMLCite

Controllability in a filled domain for a multidimensional wave equation with the singular boundary control. (English. Russian original) Zbl 0870.93004

J. Math. Sci., New York 83, No. 2, 165-174 (1997); translation from Zap. Nauchn. Semin. POMI 210, 7-21 (1994).
MSC:  93B05 35L20 93C20
PDFBibTeX XMLCite
Full Text: DOI EuDML

Equipped absolutely continuous subspaces and stationary construction of wave operators in the non-selfadjoint scattering theory. (English. Russian original) Zbl 0907.47004

J. Math. Sci., New York 85, No. 2, 1849-1866 (1997); translation from Zap. Nauchn. Semin. POMI 217, 144-171 (1994).
MSC:  47A40 81U10
PDFBibTeX XMLCite
Full Text: DOI EuDML

A simple proof of a theorem of Vol’berg and Treil’ on the embedding of coinvariant subspaces of the shift operator. (English. Russian original) Zbl 0907.47001

J. Math. Sci., New York 85, No. 2, 1773-1778 (1997); translation from Zap. Nauchn. Semin. POMI 217, 26-35 (1994).
MSC:  47A15 47B37
PDFBibTeX XMLCite
Full Text: EuDML

A structural description of functions that are defined on a plane convex domain and have the prescribed rate of approximation by algebraic polynomials. (English. Russian original) Zbl 0907.41007

J. Math. Sci., New York 85, No. 1, 1698-1703 (1997); translation from Zap. Nauchn. Semin. POMI 215, 217-225 (1994).
MSC:  41A10 41A63
PDFBibTeX XMLCite
Full Text: DOI EuDML

Methods of obtaining exact embedding theorems in the case of the anisotropic Sobolev space \(W_{p_0,\dots,p_n}^{l_1,\dots l_n}(G)\), defined on a domain with power boundary, and on effects arising in the domain (a brief description). (English. Russian original) Zbl 0907.46028

J. Math. Sci., New York 85, No. 1, 1645-1650 (1997); translation from Zap. Nauchn. Semin. POMI 215, 137-145 (1994).
MSC:  46E35
PDFBibTeX XMLCite
Full Text: DOI

Regular representation of the quantum Heisenberg double \(\{ U_q(sl(2)),Fun_q(SL(2))\}\) \((q\) is a root of unity). (English) Zbl 0907.17011

J. Math. Sci., New York 85, No. 1, 1629-1639 (1997); translation from Zap. Nauchn. Semin. POMI 215, 115-129 (1994).
MSC:  17B37 16W30 81R50
PDFBibTeX XMLCite
Full Text: DOI arXiv EuDML

An operator integral in a multidimensional spectral inverse problem. (English. Russian original) Zbl 0916.46033

J. Math. Sci., New York 85, No. 1, 1559-1577 (1997); translation from Zap. Nauchn. Semin. POMI 215, 9-37 (1994).
MSC:  46G10 47B15
PDFBibTeX XMLCite
Full Text: DOI

Quantitative study of nonstationary interference wave fields in layered-homogeneous elastic media with plane-parallel interfaces. I: Statements of the problems and efficient methods of their solution. (English. Russian original) Zbl 0907.73015

J. Math. Sci., New York 84, No. 2, 961-1068 (1997); translation from Zap. Nauchn. Semin. POMI 214, 7-186 (1994).
MSC:  74J10 86A15
PDFBibTeX XMLCite
Full Text: EuDML

Dependence of an equilibrium state of a two-phase medium on surface tension coefficient and on temperature. (English. Russian original) Zbl 0871.73004

J. Math. Sci., New York 84, No. 1, 898-910 (1997); translation from Zap. Nauchn. Semin. POMI 213, 131-150 (1994).
MSC:  74A15 74S30 74P10 80A22 82B26
PDFBibTeX XMLCite
Full Text: EuDML

Investigation of solvability of the multidimensional two-phase Stefan and nonstationary filtration Florin problems for second order parabolic equations in weighted Hölder spaces of functions. (English. Russian original) Zbl 0872.35131

J. Math. Sci., New York 84, No. 1, 823-844 (1997); translation from Zap. Nauchn. Semin. POMI 213, 14-47 (1994).
MSC:  35R35 35K15
PDFBibTeX XMLCite
Full Text: DOI EuDML

Padé approximations. (English) Zbl 0875.65025

Ciarlet, P. G. (ed.) et al., Techniques of scientific computing (Part 1). Numerical methods for solids (Part 1). Solution of equations in \(\mathbb{R}^ n\) (Part 2). Amsterdam: North-Holland (ISBN 0-444-89928-6/hbk). Handbook of Numerical Analysis 3, 47-222 (1994).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software